MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STEM EXTENSION STRAIGHT SPLINED UNCEMENTED 18 MM DIAMETER +135 MM LENGTH; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. STEM EXTENSION STRAIGHT SPLINED UNCEMENTED 18 MM DIAMETER +135 MM LENGTH; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient is being considered for a revision on an unknown date for an unknown reason.Attempts to obtain additional information have been made; however, no more information is available.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001822565-2022-01765; 0001822565-2022-01766; 0001822565-2022-01767; 0001822565-2022-01768; 0001822565-2022-01769; 0001822565-2022-01770.Medical product: femur cemented standard right size 7, item# 42504606202, lot# 64463019; femoral central cone size x-large, item# 42545001014, lot# 64189653; stem extension straight splined uncemented 16 mm diameter +135 mm length, item# 42560113516, lot# 64559222; tibia fixed cemented right size c, item# 42542006402, lot# 64317639; articular surface fixed bearing (cck) right 14 mm height, item# 42522800514, lot# 64277780; tibial central cone size medium, item# 42545000512, lot# 64189644.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H6: component code: proposed component (annex g) code is mechanical g4-stem.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
STEM EXTENSION STRAIGHT SPLINED UNCEMENTED 18 MM DIAMETER +135 MM LENGTH
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14679203
Report Number0001822565-2022-01772
Device Sequence Number20011712
Product Code JWH
UDI-Device Identifier00887868249846
UDI-Public(01)00887868249846(17)290930(10)64536729
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42560113518
Device Lot Number64536729
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale